# SDR SWAA2021100410539

- Difficulty date: August 25, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 46,748 hours, 27,979 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY FWD OUTBOARD FLOOR FITTING SHOWS VISIBLE SIGNS OF CORROSION ON FITTING AND DELAMINATION AROUND FWD OUTBOARD FLOOR FITTING GALLEY STRUCTURE. ; / [01] R&R CORRODED HW AMM 25-31-41.; [02] C/W
